Attention A T users. To access the menus on this page please perform the following steps. 1. Please switch auto forms mode to off. 2. Hit enter to expand a main menu option (Health, Benefits, etc). 3. To enter and activate the submenu links, hit the down arrow. You will now be able to tab or arrow up or down through the submenu options to access/activate the submenu links.

HIV/AIDS

Quick Links

Veterans Crisis Line Badge
My healthevet badge

HIV/AIDS Dermatological Images

for Health Care Providers

Dermatological Manifestations of HIV

Back to: Image Library | Dermatological Images

Drug rash: nonnucleoside reverse transcriptase inhibitor associated

image of Drug rash: nonnucleoside reverse transcriptase inhibitor associated

Credits

Pediatric AIDS Pictoral Atlas, Baylor International Pediatric AIDS Initiative

Description

Nonnucleoside reverse transcriptase inhibitor-associated rash on a 12-year-old girl who had begun antiretroviral therapy with efavirenz (Sustiva) 1 week previously. Rash is one of the most common side effects observed with nonnucleoside reverse transcriptase inhibitors.